Some extremal problems of mathematical economics
Differencialʹnye uravneniâ, Tome 18 (1982) no. 10, pp. 1665-1673
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_10_a1,
author = {Yu. K. Gerasimov},
title = {Some extremal problems of mathematical economics},
journal = {Differencialʹnye uravneni\^a},
pages = {1665--1673},
year = {1982},
volume = {18},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_10_a1/}
}
Yu. K. Gerasimov. Some extremal problems of mathematical economics. Differencialʹnye uravneniâ, Tome 18 (1982) no. 10, pp. 1665-1673. http://geodesic.mathdoc.fr/item/DE_1982_18_10_a1/